Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Two topological problems concerning infinite-dimensional normed linear spaces


Author: Bor-luh Lin
Journal: Trans. Amer. Math. Soc. 114 (1965), 156-175
MSC: Primary 46.10; Secondary 57.55
DOI: https://doi.org/10.1090/S0002-9947-1965-0180831-X
MathSciNet review: 0180831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théories des opérations linéaires, Monografje Matematyczne, Warsaw, 1932.
  • [2] R. G. Bartle and L. M. Graves, Mappings between function spaces, Trans. Amer. Math. Soc. 72 (1952), 400-413. MR 0047910 (13:951i)
  • [3] C. Bessaga and A. Pełczyński, Some remarks on homeomorphisms of Banach spaces, Bull. Akad. Polon. Sci. 8 (1960), 757-761. MR 0132385 (24:A2230)
  • [4] H. H. Corson and V. L. Klee, Topological classification of convex sets, Proc. Sympos. Pure Math. Vol. 7, pp. 37-51, Amer. Math. Soc., Providence, R. I., 1963. MR 0161119 (28:4328)
  • [5] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 0044116 (13:373c)
  • [6] N. Dunford and J. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • [7] R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518-527. MR 0039915 (12:616b)
  • [8] M. I. Kadeč, On homeomorphism of certain Banach spaces, Dokl. Akad. Nauk SSSR 92 (1953), 465-468. MR 0059469 (15:535b)
  • [9] -, On weak and norm convergence, Dokl. Akad. Nauk SSSR 122 (1958), 13-16. MR 0098977 (20:5422)
  • [10] V. L. Klee, Jr., The supporting property of a convex set in a linear normed space, Duke Math. J. 15 (1948), 767-772. MR 0026756 (10:197f)
  • [11] -, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 0054850 (14:989d)
  • [12] -, Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30-45. MR 0069388 (16:1030c)
  • [13] -, A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673-674. MR 0078661 (17:1227c)
  • [14] -, Fixed-point sets of periodic homeomorphisms of Hilbert space, Ann. of Math. (2) 64 (1956), 393-395. MR 0079757 (18:141e)
  • [15] -, Mappings into normed linear spaces, Fund. Math. 49 (1960), 25-34. MR 0126690 (23:A3985)
  • [16] -, Topological equivalence of a Banach space with its unit cell, Bull. Amer. Math. Soc. 67 (1961), 286-290. MR 0125431 (23:A2733)
  • [17] E. Michael, Selected selection theorems, Amer. Math. Monthly 63 (1956), 233-238. MR 1529282
  • [18] -, Continuous selections. I, Ann. of Math. (2) 63 (1956), 361-382. MR 0077107 (17:990e)
  • [19] P. A. Smith, Fixed point theorems for periodic transformations, Amer. J. Math. 63 (1941), 1-8. MR 0003199 (2:179c)
  • [20] J. J. Stoker, Unbounded convex point sets, Amer. J. Math. 62 (1940), 165-179. MR 0001029 (1:168f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.10, 57.55

Retrieve articles in all journals with MSC: 46.10, 57.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0180831-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society